# SDR AALA20020081

- Difficulty date: January 24, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Right Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS GEN DRIVE LIGHT AND ASSOCIATED RIGHT GEN CONTROL LIGHT ILLUMINATED WHILE CLIMBING TO FLIGHT LEVEL 370 GENERATOR DRIVE DISCONNECTED PER OP MANUAL.  REMOVED AND REPLACED RIGHT IDG.  NEEDS LEAK AND OPS CHECK AND DISCONNECT CHECK.  OPS CHECK AND LEAK CHECK OK.  (M)
